# SDR SWAA2021011140041

- Difficulty date: January 7, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 35,358 hours, 21,404 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SVC DOOR ESCAPE SLIDE CASE LATCH BROKEN.  REPOSITIONED SLIDE IN SLIDE COMPARTMENT, PER MT 725-61-06.  OPERATIONS CHECK NORMAL.
